×

zbMATH — the first resource for mathematics

Modular representations of classical Lie algebras and semi-simple groups. (English) Zbl 0219.17003

MSC:
17B50 Modular Lie (super)algebras
17B35 Universal enveloping (super)algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borel, A, Properties and linear representations of Chevalley groups, () · Zbl 0197.30501
[2] Bourbaki, N, Groupes et algèbres de Lie, (1969), Hermann Paris, Chaps. IV-VI · Zbl 0483.22001
[3] Braden, B, Restricted representations of classical Lie algebras of types A2 and B2, Bull. amer. math. soc., 73, 482-486, (1967) · Zbl 0251.17006
[4] {\scB. Braden}, Irreducible representations of Lie algebras of classical type, unpublished manuscript. · Zbl 0251.17006
[5] Curtis, C.W, On the dimensions of the irreducible modules of Lie algebras of classical type, Tram. amer. math. soc., 96, 135-142, (1960) · Zbl 0096.02401
[6] Curtis, C.W, Representations of Lie algebras of classical type with application to linear groups, J. math. mech., 9, 307-326, (1960) · Zbl 0089.25302
[7] Curtis, C.W; Reiner, I, Representation theory of finite groups and associative algebras, () · Zbl 1093.20003
[8] Humphreys, J.E, Modular representations of classical Lie algebras, Bull. amer. math. soc., 76, 878-882, (1970) · Zbl 0199.35103
[9] Nagata, M, Invariants of a group in an affine ring, J. math. (Kyoto), 3, 369-377, (1964) · Zbl 0146.04501
[10] Pollack, R.D, Restricted Lie algebras of bounded type, Bull. amer. math. soc., 74, 326-331, (1968) · Zbl 0175.31202
[11] Schue, J.R, Symmetry for the enveloping algebra of a restricted Lie algebra, (), 1123-1124 · Zbl 0136.02104
[12] Sophus Lie, () · Zbl 0177.00302
[13] Springer, T.A, Weyl’s character formula for algebraic groups, Invent. math., 5, 85-105, (1968) · Zbl 0159.31802
[14] Steinberg, R, Representations of algebraic groups, Nagoya math. J., 22, 33-56, (1963) · Zbl 0271.20019
[15] Steinberg, R, ()
[16] Verma, D.N, Structure of certain induced representations of complex semisimple Lie algebras, () · Zbl 0157.07604
[17] Verma, D.N, Structure of certain induced representations of complex semisimple Lie algebras, Bull. amer. math. soc., 74, 160-166, (1968) · Zbl 0157.07604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.